# SDR ASAA2013031294224

- Difficulty date: March 12, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,177 hours, 5,927 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100123
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E HAS DENT AT L/E STA 206.   REPAIRED DENT AT L/E STA 206 IAW SRM 55-10-01, REPAIR 1 AND REPAIRED RIB IAW ASA EA 800-55EA-10011, REV NEW DATED 22 MAR13 AND REO G16077, REV A DATED 3/21/13.
